# SDR ASAA2014020706789

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,648 hours, 7,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK ANNUNICATOR ILLUMINATES.  EXTINGUISHES WHEN MASTER CAUTION RESET. ACFT GROUNDED.  RESET NR 1 PACK TEMP CONTROLLER REF AMM 21-61-00.  PERFORMED OPS TEST AT LT PACK REF AMM 21-61-00, OPS CHECK NORMAL, NO FAULTS NOTED.
